Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 6, Issue 2, Pages 67-68

Mathematical Virology

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tom McLeish, Peter Stockley, and Reidun Twarock, “Mathematical Virology,” Journal of Theoretical Medicine, vol. 6, no. 2, pp. 67-68, 2005.